# SDR SIMA20220213002

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 50,233 hours, 45,833 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 13,200 CABIN PRESSURIZATION ISSUE / DECLARED EMERGENCY NOTICED CABIN ALT WAS 9700 AND INCREASED TO 10,000. PERFORMED QRH AND DECEND TO 10,00 ,CABIN WENT TO 9,800 A FURTHER DECENT TO 8,000 WAS INITATED AND CABIN RETURNED TO 8,200, CABIN WARNING DID GO OFF BREAFLY AT 10,000, AFTER AIRCRAFT STABILIZED AT 8,000.-C/A-AS PER WRITEUP AND CONVERSATION WITH CAPTIN CONTROLLER KNOB WAS NOT IN CORRECT POSITION AS PER AMM 21-31-00, AFTER CREW RETURNED KNOB TO CORRECT POSITION PRESSURIZATION RETURNED TO NORMAL, NO DISCREPANCY NOTED.
